# SDR UPS07M51210

- Difficulty date: September 21, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK: FROM BS 879 TO BS 899, LT MOST O/B SEAT TRACK CROWN & FLANGE AREAS FOUND CORRODED.  CORROSION ON M/DECK FR BS 879 TO 899 REMOVED PER SRM 51-21-01V.2R.35.  FOUND EXCEEDED LIMT PER SRM 53-70-00D FIG 3 V1 R35.  CORRODED SEAT TRACK AT STA 869 & STA 909 LBL 107", TRIMMED OFF PER SRM 53-70-00D FIG 1V1 R40.  HFEC INSP C/OUT PER DACNDT SPM R.13 PART06-10-01 FOUND NO CRACK EVIDENT.  NEW SEAT TRACK & REP PARTS HOLES P/UP & PROTECTED PER SRM 51-31-01 & 51-21-01V2 R40.
